Alert archive / Florida / Areal Flood Warnings in 2015

Areal Flood Warning 21, NWS Tampa Bay, FL

August 26, 2015Lee County, Florida

NWS Tampa Bay, FL issued this areal flood warning at Aug 26, 2015, 8:25 PM EDT for Lee County, Florida. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 26, 2015, 8:25 PM EDT (00:25 UTC)
Expired
Aug 26, 2015, 11:30 PM EDT
In force
3 hr
Issued by
NWS Tampa Bay, FL
Area
Storm-based polygon
Flood severity
None

County Lee County, FL

The radar

The Tampa radar (KTBW), 140 km from the middle of the area, began a volume at 00:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tampa Bay, FL (KTBW), launched 00:00Z, 0.4 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tampa Bay, FL at 00:00Z on 2015-08-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1958 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tampa Bay, FL at 00:00Z on 2015-08-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 16 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1958 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
1148 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
16 m²/s²
0-3 km storm-relative helicity
33 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

110 
WGUS42 KTBW 270025
FLWTBW

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
825 PM EDT WED AUG 26 2015

FLC071-270330-
/O.NEW.KTBW.FA.W.0021.150827T0025Z-150827T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LEE FL-
825 PM EDT WED AUG 26 2015

THE NATIONAL WEATHER SERVICE IN RUSKIN HAS ISSUED A

* FLOOD WARNING FOR...
  LEE COUNTY IN SOUTHWESTERN FLORIDA...

* UNTIL 1130 PM EDT

* AT 824 PM EDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING 
  HEAVY RAIN WHICH WILL CAUSE FLOODING. OVER THREE INCHES OF RAIN 
  HAVE ALREADY FALLEN. LOCAL MEDIA RELAYED REPORTS OF STALLED 
  VEHICLES ON FLOODED ROADS IN THE CITY OF FORT MYERS.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  CAPE CORAL...FORT MYERS...BONITA SPRINGS...LEHIGH ACRES...OLGA...
  CYPRESS LAKE...ST. JAMES CITY...PINE MANOR...MATLACHA
  ISLES-MATLACHA SHORES...BUCKINGHAM...MATLACHA...THREE OAKS...EAST
  DUNBAR...SOUTHWEST FLORIDA AIRPORT...SAN CARLOS PARK...PINE ISLAND
  CENTER...IONA...PALMONA PARK...LOCHMOOR WATERWAY ESTATES AND
  VILLAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES IN URBAN AREAS.
ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF
CREEKS...STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO
HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO
FLOODING WHEN WATER BEGINS RISING.

&&

LAT...LON 2633 8184 2646 8187 2644 8193 2649 8199
      2645 8207 2647 8208 2649 8200 2657 8208
      2651 8207 2649 8210 2666 8215 2666 8211
      2664 8210 2666 8207 2677 8206 2677 8156
      2643 8156 2642 8166 2632 8166

$$

RAG

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tampa Bay, FL wrote its last area forecast discussion before this areal flood warning went out at Aug 26, 7:42 PM EDT, 43 minutes earlier.

Area forecast discussion, Aug 26, 7:42 PM EDT, 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
742 PM EDT WED AUG 26 2015

.AVIATION...
27/00Z-28/00Z. SCT TSRA CONTINUE THIS EVENING
ALONG/BEHIND WESTWARD MOVING BOUNDARY. BRIEF IMPACTS TO CIGS/VSBYS
MAY OCCUR AT NEAR-COASTAL TERMINALS AS TSRA DEVELOP NEXT COUPLE OF
HOURS. TSRA SHOULD GRADUALLY WIND DOWN THROUGH 03Z TO 04Z.
THEREAFTER...EXPECT LIGHT AND VARIABLE WINDS OVERNIGHT. WINDS WILL
SHIFT TO THE SOUTH AND SOUTHWEST EARLY THURS...WITH SCT TSRA AGAIN
DURING THE AFTERNOON HOURS...ESPECIALLY EAST OF I-75.

&&

.PRELIMINARY POINT TEMPS/POPS...
TPA  79  88  76  89 /  40  60  30  70
FMY  76  89  75  91 /  80  70  30  60
GIF  75  87  74  91 /  70  80  40  70
SRQ  78  87  75  90 /  40  60  40  70
BKV  75  88  72  91 /  40  60  20  70
SPG  79  88  77  89 /  40  50  40  70

&&

.TBW WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GULF WATERS...NONE.
&&

UPDATE/MARINE...14/MROCZKA
AVIATION...84/AUSTIN
DECISION SUPPORT...02/GARCIA
Hazardous weather outlook, Aug 26, 5:50 AM EDT, 14 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
550 AM EDT WED AUG 26 2015

FLZ043-050-052-056-057-061-139-142-148-149-151-155-160-162-165-
239-242-248-249-251-255-260-262-265-GMZ830-836-850-853-856-870-
873-876-270200-
SUMTER-PINELLAS-POLK-HARDEE-HIGHLANDS-DESOTO-COASTAL LEVY-
COASTAL CITRUS-COASTAL HERNANDO-COASTAL PASCO-
COASTAL HILLSBOROUGH-COASTAL MANATEE-COASTAL SARASOTA-
COASTAL CHARLOTTE-COASTAL LEE-INLAND LEVY-INLAND CITRUS-
INLAND HERNANDO-INLAND PASCO-INLAND HILLSBOROUGH-INLAND MANATEE-
INLAND SARASOTA-INLAND CHARLOTTE-INLAND LEE-TAMPA BAY WATERS-
CHARLOTTE HARBOR AND PINE ISLAND SOUND-
COASTAL WATERS FROM TARPON SPRINGS TO SUWANNEE RIVER FL OUT 20 NM-
COASTAL WATERS FROM ENGLEWOOD TO TARPON SPRINGS FL OUT 20 NM-
COASTAL WATERS FROM BONITA BEACH TO ENGLEWOOD FL OUT 20 NM-
WATERS FROM TARPON SPRINGS TO SUWANNEE RIVER FL OUT 20 TO 60 NM-
WATERS FROM ENGLEWOOD TO TARPON SPRINGS FL OUT 20 TO 60 NM-
WATERS FROM BONITA BEACH TO ENGLEWOOD FL OUT 20 TO 60 NM-
550 AM EDT WED AUG 26 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST
FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

...THUNDERSTORM IMPACT...
SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TODAY...
ESPECIALLY OVER INLAND AREAS DURING THE AFTERNOON AND EVENING.
THUNDERSTORMS THAT DEVELOP WILL BE CAPABLE OF PRODUCING STRONG
GUSTY WINDS...LOCALLY HEAVY RAINS...AND FREQUENT DEADLY LIGHTNING
STRIKES.

...EXCESSIVE HEAT IMPACT...
A PROLONGED PERIOD OF DANGEROUSLY HOT TEMPERATURES WILL OCCUR THIS
AFTERNOON. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY
WILL COMBINE TO CREATE A DANGEROUS SITUATION IN WHICH HEAT
ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-
CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES
AND NEIGHBORS.

TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTDOORS. WHEN
POSSIBLE RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR
EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT
STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE
AND DRINK PLENTY OF WATER.

TO REDUCE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND
HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS
IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY
HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE
IS AN EMERGENCY CALL 911.

...RIVER FLOOD IMPACT...
MINOR FLOODING IS OCCURRING ON A SEVERAL RIVERS ACROSS WEST
CENTRAL FLORIDA. ADDITIONAL HEAVY RAIN MAY AGGRAVATE FLOODING.
RESIDENTS LIVING ALONG RIVERS OR FASTER FLOWING STREAMS SHOULD
REMAIN AWARE OF WATER LEVELS AND BE READY TO MOVE TO HIGHER GROUND
SHOULD FLOODING BE OBSERVED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

...THUNDERSTORM IMPACT...
SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED EACH DAY...
ESPECIALLY DURING THE AFTERNOON AND EVENING HOURS. TROPICAL
STORM ERIKA IS FORECAST TO BE APPROACHING SOUTHEAST FLORIDA SUNDAY
NIGHT AND MONDAY...AND AT THE PRESENT TIME THE MAIN AFFECT IN OUR
AREA WOULD BE AN INCREASE IN SHOWERS AND THUNDERSTORMS. FOR THE
LATEST INFORMATION ABOUT ERIKA BE SURE TO CHECK THE NATIONAL
HURRICANE CENTER WEB SITE AT W W W . N H C . N O A A . GOV.
NO MATTER WHAT THOUGH ANY THUNDERSTORMS THAT DO DEVELOP WILL BE
CAPABLE OF PRODUCING STRONG GUSTY WINDS...LOCALLY HEAVY
RAINS...AND FREQUENT DEADLY LIGHTNING STRIKES.

...RIVER FLOOD IMPACT...
RIVER FLOODING WILL PERSIST ALONG MANY RIVERS ACROSS WEST CENTRAL
FLORIDA THROUGH THE WEEK. RESIDENTS LIVING ALONG RIVERS OR FASTER
FLOWING STREAMS SHOULD REMAIN AWARE OF WATER LEVELS AND BE READY
TO MOVE TO HIGHER GROUND SHOULD FLOODING BE OBSERVED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

PRC

In the hours before

Special weather statement, Aug 26, 6:22 PM EDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
622 PM EDT WED AUG 26 2015

FLZ262-265-262300-
INLAND LEE-INLAND CHARLOTTE-
622 PM EDT WED AUG 26 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN CHARLOTTE
AND EASTERN LEE COUNTIES...

AT 621 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR ALVA TO 7 MILES SOUTHEAST OF SOUTHWEST FLORIDA
INTERNATIONAL AIRPORT...AND MOVING SOUTHEAST AT 5 MPH.

WINDS IN EXCESS OF 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
LEHIGH ACRES...CHARLESTON PARK...OLGA AND ALVA.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 2643 8173 2684 8164 2685 8159 2684 8156
      2643 8156 2642 8158 2642 8165 2637 8166
TIME...MOT...LOC 2221Z 294DEG 6KT 2676 8159 2647 8165

RAG
Special weather statement, Aug 26, 6:36 PM EDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
636 PM EDT WED AUG 26 2015

FLZ165-265-262300-
INLAND LEE-COASTAL LEE-
636 PM EDT WED AUG 26 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL LEE COUNTY...

AT 635 PM EDT...A STRONG THUNDERSTORM WAS OVER CAPE CORAL. THE STORM
WAS NEARLY STATIONARY.

WINDS IN EXCESS OF 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
CAPE CORAL...FORT MYERS...PALMONA PARK...LOCHMOOR WATERWAY ESTATES...
CYPRESS LAKE...VILLAS...PINE MANOR...MCGREGOR...IONA...HARLEM
HEIGHTS...EAST DUNBAR...MATLACHA ISLES-MATLACHA SHORES...FORT MYERS
VILLAS...PAGE PARK...WHISKEY CREEK...NORTH FORT MYERS...PAGE FIELD
AIRPORT...SUNCOAST ESTATES AND PUNTA RASSA.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 2652 8201 2653 8203 2658 8205 2662 8205
      2665 8207 2664 8208 2666 8207 2669 8209
      2669 8208 2672 8208 2677 8190 2652 8180
      2650 8201
TIME...MOT...LOC 2235Z 249DEG 2KT 2661 8198

RAG
Special weather statement, Aug 26, 7:17 PM EDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
717 PM EDT WED AUG 26 2015

FLZ061-162-260-262345-
INLAND SARASOTA-DESOTO-COASTAL CHARLOTTE-
717 PM EDT WED AUG 26 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN DESOTO...NORTH
CENTRAL CHARLOTTE AND SOUTHEASTERN SARASOTA COUNTIES...

AT 716 PM EDT...A STRONG THUNDERSTORM WAS NEAR NORTH PORT. THE STORM
WAS NEARLY STATIONARY.

WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
NORTH PORT...PORT CHARLOTTE...FORT OGDEN...LAKE SUZY AND MURDOCK.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 2697 8211 2699 8212 2698 8213 2707 8226
      2721 8217 2721 8207 2709 8191 2696 8210
TIME...MOT...LOC 2316Z 220DEG 4KT 2708 8213

RAG
Special weather statement, Aug 26, 7:25 PM EDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
725 PM EDT WED AUG 26 2015

FLZ162-165-262-265-270015-
INLAND LEE-INLAND CHARLOTTE-COASTAL CHARLOTTE-COASTAL LEE-
725 PM EDT WED AUG 26 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN CHARLOTTE
AND LEE COUNTIES...

AT 725 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 8 MILES NORTHWEST OF PALMONA PARK TO NEAR OLGA...AND
MOVING SOUTHWEST AT 10 MPH.

WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
CAPE CORAL...FORT MYERS...PUNTA GORDA...LEHIGH ACRES...OLGA...CYPRESS
LAKE...ST. JAMES CITY...PINE MANOR...MATLACHA ISLES-MATLACHA
SHORES...BUCKINGHAM...MATLACHA...PINELAND...EAST DUNBAR...SOUTHWEST
FLORIDA AIRPORT...PINE ISLAND CENTER...IONA...PALMONA PARK...LOCHMOOR
WATERWAY ESTATES...VILLAS AND MCGREGOR.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 2649 8218 2650 8213 2653 8210 2650 8219
      2651 8218 2654 8212 2652 8220 2654 8220
      2657 8212 2658 8221 2658 8212 2663 8213
      2663 8223 2665 8216 2670 8217 2668 8207
      2683 8207 2687 8202 2683 8156 2653 8157
TIME...MOT...LOC 2325Z 042DEG 7KT 2675 8201 2671 8165

RAG
Special weather statement, Aug 26, 7:32 PM EDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
732 PM EDT WED AUG 26 2015

FLZ052-151-251-270030-
POLK FL-COASTAL HILLSBOROUGH FL-INLAND HILLSBOROUGH FL-
732 PM EDT WED AUG 26 2015

...SPECIAL WEATHER STATEMENT FOR NORTHEAST HILLSBOROUGH COUNTY...

AT 730 PM EDT...DOPPLER RADAR WAS TRACKING A CLUSTER OF SLOW MOVING
THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES SOUTHEAST OF
ZEPHYRHILLS TO NEAR BRANDON. THIS CLUSTER OF STORMS WAS AND MOVING
NORTHEAST AT AROUND 10 MPH.

PERSISTENT HEAVY RAINFALL AND FREQUENT LIGHTNING WAS OCCURRING WITH
THESE STORMS. THE HEAVY RAINFALL WILL LIKELY LEAD TO LOCALIZED
FLOODING OF STREETS AND OTHER LOW LYING AREAS. DO NOT ATTEMPT TO
DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

LOCATIONS IMPACTED INCLUDE...
TAMPA...PLANT CITY...TEMPLE TERRACE...BRANDON...EAST LAKE-ORIENT
PARK...HILLSBOROUGH RIVER STATE PARK...PALM RIVER-CLAIR MEL...
DOVER...SEFFNER...ORIENT PARK...THONOTOSASSA...TAMPA EXECUTIVE
AIRPORT...VALRICO...MANGO...PLANT CITY AIRPORT...PALM RIVER...FLORIDA
STATE FAIRGROUNDS AND KATHLEEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 2794 8241 2795 8241 2817 8231 2817 8206
      2811 8205 2791 8216 2793 8243
TIME...MOT...LOC 2330Z 239DEG 11KT 2817 8209 2796 8238
Special weather statement, Aug 26, 8:10 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
810 PM EDT WED AUG 26 2015

FLZ151-251-270100-
INLAND HILLSBOROUGH FL-COASTAL HILLSBOROUGH FL-
810 PM EDT WED AUG 26 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HILLSBOROUGH COUNTY
UNTIL 900 PM EDT...

AT 808 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
PALM RIVER-CLAIR MEL...OR NEAR TAMPA. THIS STORM WAS NEARLY
STATIONARY.

WIND GUSTS OF 40 TO 50 MPH CAN BE EXPECTED WITH THIS STORM...IN
ADDITION TO FREQUENT CLOUD TO GROUND LIGHTNING.

LOCATIONS IMPACTED INCLUDE...
TAMPA...TEMPLE TERRACE...BRANDON...PALM RIVER-CLAIR MEL...
RIVERVIEW...APOLLO BEACH...EAST LAKE-ORIENT PARK...MACDILL AIR FORCE
BASE...PROGRESS VILLAGE...DAVIS ISLANDS...UNIVERSITY OF TAMPA...PETER
O KNIGHT AIRPORT...SOUTH TAMPA...ORIENT PARK...SOHO...GIBSONTON...
CHANNELSIDE...PALM RIVER...YBOR CITY AND FLORIDA STATE FAIRGROUNDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN RUSKIN.

&&

LAT...LON 2788 8253 2792 8253 2804 8239 2792 8222
      2776 8240 2778 8242 2782 8239 2785 8241
      2788 8240 2791 8245 2794 8246 2792 8249
      2783 8247 2783 8254 2786 8255
TIME...MOT...LOC 0008Z 037DEG 3KT 2790 8241

AUSTIN

The office that day

Everything else NWS Tampa Bay, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 26, 8:10 PM EDTSpecial Weather StatementTBWHillsborough50 min
Aug 26, 8:31 PM EDTSpecial Marine WarningTBW44 min
Aug 27, 10:32 AM EDTSpecial Weather StatementTBWHardee43 min
Aug 27, 12:36 PM EDTSpecial Weather StatementTBWHighlands, Polk54 min
Aug 27, 12:57 PM EDTAreal Flood AdvisoryTBWCharlotte, Lee2 hr
Aug 27, 4:20 PM EDTSpecial Weather StatementTBWLevy40 min
Aug 27, 4:58 PM EDTSpecial Weather StatementTBWLevy47 min

Nearby

Areal Flood Warnings in Florida, 2015Every areal flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.